EconPapers    
Economics at your fingertips  
 

Characterization of distributions by properties of truncated Gini index and mean difference

N. Nair, P. Sankaran and B. Vineshkumar

METRON, 2012, vol. 70, issue 2, 173-191

Abstract: The right truncated Gini index and mean difference are useful tools in the analysis of incomes and the left truncated versions of these functions can be employed in reliability modelling. In this paper we identify the distributions characterized by simple functional forms of these measures and also by relationships they have with poverty measures and reliability functions. Finally, we provide an application of proposed results in modelling statistical data. Copyright Sapienza Università di Roma 2012

Keywords: Gini index; Gini’s mean difference; Sen index; Characterization; Quantile function. (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF03321974 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metron:v:70:y:2012:i:2:p:173-191

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40300

DOI: 10.1007/BF03321974

Access Statistics for this article

METRON is currently edited by Marco Alfo'

More articles in METRON from Springer, Sapienza Università di Roma
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metron:v:70:y:2012:i:2:p:173-191